Previous |  Up |  Next


Title: Quasetrivial and nearly quasitrivial distributive goupoids and semigroups (English)
Author: Ježek, J.
Author: Kepka, Tomáš
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 19
Issue: 2
Year: 1978
Pages: 25-44
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
idZBL: Zbl 0391.20054
Date available: 2012-10-05T20:06:16Z
Last updated: 2015-03-16
Stable URL:


Files Size Format View
ActaCarolinae_019-1978-2_6.pdf 1.994Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo